Alert archive / New Jersey / Small Craft Advisories in 2015
Small Craft Advisory 148, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Sep 3, 2015, 4:11 PM EDT. It took effect at Sep 4, 2015, 12:00 PM EDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Sep 3, 2015, 4:11 PM EDT (20:11 UTC)
- In effect from
- Sep 4, 2015, 12:00 PM EDT
- Expired
- Sep 6, 2015, 12:00 AM EDT
- In force
- 36 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
481 WHUS71 KPHI 032011 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 411 PM EDT THU SEP 3 2015 ANZ450-451-040915- /O.NEW.KPHI.SC.Y.0148.150904T1800Z-150905T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 411 PM EDT THU SEP 3 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM FRIDAY TO 6 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM FRIDAY TO 6 PM EDT SATURDAY. * WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...4 TO 6 FEET. * TIMING...WINDS AND SEAS WILL INCREASE FRIDAY AFTERNOON AND SUBSIDE SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ452>455-040915- /O.NEW.KPHI.SC.Y.0148.150904T2200Z-150905T2200Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 411 PM EDT THU SEP 3 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM FRIDAY TO 6 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM FRIDAY TO 6 PM EDT SATURDAY. * WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...4 TO 6 FEET. * TIMING...WINDS AND SEAS WILL INCREASE LATE FRIDAY AND SUBSIDE SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
303 WHUS71 KPHI 040810 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 410 AM EDT FRI SEP 4 2015 ANZ431-042100- /O.EXB.KPHI.SC.Y.0148.150904T2000Z-150905T1200Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 410 AM EDT FRI SEP 4 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 8 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY. IT IS IN EFFECT FROM 400 PM THIS AFTERNOON UNTIL 800 AM SATURDAY. * WINDS...NORTHEAST TO EAST AT 10 TO 15 KNOTS WITH GUSTS UP TO 25 KNOTS FROM LATE TODAY INTO TONIGHT. * SEAS...BUILDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD. && $$ ANZ450-451-042100- /O.EXT.KPHI.SC.Y.0148.150904T1600Z-150905T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 410 AM EDT FRI SEP 4 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 6 PM EDT SATURDAY... * WINDS...NORTHEAST TO EAST AT 15 TO 20 KNOTS WITH GUSTS UP TO 30 KNOTS FROM THIS AFTERNOON INTO SATURDAY. * SEAS...BUILDING TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD. && $$ ANZ452>455-042100- /O.EXT.KPHI.SC.Y.0148.150904T2000Z-150905T2200Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 410 AM EDT FRI SEP 4 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 PM EDT SATURDAY... * WINDS...NORTHEAST TO EAST AT 15 TO 20 KNOTS WITH GUSTS UP TO 30 KNOTS FROM LATE TODAY INTO SATURDAY. * SEAS...BUILDING TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD. && $$ IOVINO
497 WHUS71 KPHI 041505 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1105 AM EDT FRI SEP 4 2015 ANZ450-451-050415- /O.CON.KPHI.SC.Y.0148.150904T1600Z-150905T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 1105 AM EDT FRI SEP 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SATURDAY... * WINDS...NORTHEAST TO EAST AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THIS AFTERNOON THROUGH EARLY SATURDAY. HIGHER GUSTS TO 30 KT ARE POSSIBLE LATE THIS AFTERNOON AND THIS EVENING. * SEAS...3 TO 5 FEET THIS AFTERNOON, BUILDING TO 4 TO 7 FEET TONIGHT AND SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD. && $$ ANZ452>455-050415- /O.CON.KPHI.SC.Y.0148.150904T2000Z-150905T2200Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1105 AM EDT FRI SEP 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 PM EDT SATURDAY... * WINDS...NORTHEAST TO EAST AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS LATE THIS AFTERNOON THROUGH EARLY SATURDAY. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD. && $$ ANZ431-050415- /O.CON.KPHI.SC.Y.0148.150904T2000Z-150905T1200Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1105 AM EDT FRI SEP 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 8 AM EDT SATURDAY... * WINDS...NORTHEAST TO EAST AT 10 TO 15 KNOTS WITH GUSTS UP TO 25 KNOTS LATE THIS AFTERNOON AND TONIGHT. * SEAS...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD. && $$ JRK
456 WHUS71 KPHI 041941 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 341 PM EDT FRI SEP 4 2015 ANZ450-451-051000- /O.CON.KPHI.SC.Y.0148.000000T0000Z-150905T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 341 PM EDT FRI SEP 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SATURDAY... * WINDS...NORTHEAST TO EAST AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THIS AFTERNOON THROUGH EARLY SATURDAY. HIGHER GUSTS TO 30 KT ARE POSSIBLE LATE THIS AFTERNOON AND THIS EVENING. * SEAS...3 TO 5 FEET THIS AFTERNOON... BUILDING TO 4 TO 7 FEET TONIGHT AND SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD. && $$ ANZ452>455-051000- /O.CON.KPHI.SC.Y.0148.150904T2000Z-150905T2200Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 341 PM EDT FRI SEP 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SATURDAY... * WINDS...NORTHEAST TO EAST AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS LATE THIS AFTERNOON THROUGH EARLY SATURDAY. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD. && $$ ANZ431-051000- /O.CON.KPHI.SC.Y.0148.150904T2000Z-150905T1200Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 341 PM EDT FRI SEP 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... * WINDS...NORTHEAST TO EAST AT 10 TO 15 KNOTS WITH GUSTS UP TO 25 KNOTS LATE THIS AFTERNOON AND TONIGHT. * SEAS...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD. && $$
504 WHUS71 KPHI 050127 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 927 PM EDT FRI SEP 4 2015 ANZ450-451-051200- /O.CON.KPHI.SC.Y.0148.000000T0000Z-150905T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 927 PM EDT FRI SEP 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SATURDAY... * WINDS...EAST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD. && $$ ANZ452>455-051200- /O.CON.KPHI.SC.Y.0148.000000T0000Z-150905T2200Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 927 PM EDT FRI SEP 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SATURDAY... * WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD. && $$ ANZ431-051200- /O.CON.KPHI.SC.Y.0148.000000T0000Z-150905T1200Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 927 PM EDT FRI SEP 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... * WINDS...EAST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD. && $$
922 WHUS71 KPHI 050742 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 342 AM EDT SAT SEP 5 2015 ANZ452>455-052100- /O.EXT.KPHI.SC.Y.0148.000000T0000Z-150906T0400Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 342 AM EDT SAT SEP 5 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * WINDS...NORTHEAST TO EAST AT 15 TO 20 KNOTS TODAY WITH GUSTS UP TO 25 KNOTS. NORTHEAST AT 10 TO 15 KNOTS THIS EVENING. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT. && $$ ANZ431-051800- /O.EXT.KPHI.SC.Y.0148.000000T0000Z-150905T1800Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 342 AM EDT SAT SEP 5 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS...NORTHEAST TO EAST AT 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS UNTIL EARLY AFTERNOON. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT. && $$ ANZ450-451-052100- /O.CON.KPHI.SC.Y.0148.000000T0000Z-150905T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 342 AM EDT SAT SEP 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...NORTHEAST TO EAST AT 15 TO 20 KNOTS TODAY WITH GUSTS UP TO 25 KNOTS. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT. && $$ IOVINO
617 WHUS71 KPHI 051742 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 142 PM EDT SAT SEP 5 2015 ANZ431-052200- /O.EXT.KPHI.SC.Y.0148.000000T0000Z-150905T2200Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 142 PM EDT SAT SEP 5 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...EAST AROUND 15 KT WITH GUSTS UP TO 25 KT. * SEAS...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. && $$ ANZ450-451-052200- /O.CON.KPHI.SC.Y.0148.000000T0000Z-150905T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 142 PM EDT SAT SEP 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...EAST AROUND 15 KT WITH GUSTS UP TO 20 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. && $$ ANZ452>455-060400- /O.CON.KPHI.SC.Y.0148.000000T0000Z-150906T0400Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 142 PM EDT SAT SEP 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * WINDS...EAST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. && $$
099 WHUS71 KPHI 052142 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 542 PM EDT SAT SEP 5 2015 ANZ450-451-052245- /O.EXP.KPHI.SC.Y.0148.000000T0000Z-150905T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 542 PM EDT SAT SEP 5 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM EDT THIS EVENING... SMALL CRAFT ADVISORY CONDITIONS ARE NO LONGER ANTICIPATED. $$ ANZ431-052245- /O.EXP.KPHI.SC.Y.0148.000000T0000Z-150905T2200Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 542 PM EDT SAT SEP 5 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM EDT THIS EVENING... SMALL CRAFT ADVISORY CONDITIONS ARE NO LONGER ANTICIPATED. $$ ANZ452>455-060400- /O.CON.KPHI.SC.Y.0148.000000T0000Z-150906T0400Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 542 PM EDT SAT SEP 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * WINDS...EAST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. && $$
163 WHUS71 KPHI 060352 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1152 PM EDT SAT SEP 5 2015 ANZ452>455-060500- /O.EXP.KPHI.SC.Y.0148.000000T0000Z-150906T0400Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1152 PM EDT SAT SEP 5 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT MIDNIGHT EDT TONIGHT... WIND SPEEDS AND WAVE HEIGHTS WILL CONTINUE TO DECREASE SLOWLY OVERNIGHT. AS A RESULT, THE SMALL CRAFT ADVISORY WILL EXPIRE AT MIDNIGHT. $$ IOVINO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Sep 3, 3:56 PM EDT, 15 minutes earlier.
Area forecast discussion, Sep 3, 3:56 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 356 PM EDT THU SEP 3 2015 .SYNOPSIS... A BACKDOOR COLD FRONT WILL PUSH ACROSS THE AREA TONIGHT INTO FRIDAY. HIGH PRESSURE WILL BUILD ACROSS THE REGION FROM THE NORTH SATURDAY, BEFORE MOVING OFFSHORE SUNDAY. HOWEVER, IT WILL CONTINUE AFFECT THE AREA THROUGH EARLY NEXT WEEK. A COLD FRONT IS EXPECTED TO APPROACH THE AREA FROM THE WEST LATE WEDNESDAY, THEN PUSH ACROSS THE AREA AROUND THURSDAY. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... A SURFACE TROUGH CONTINUES TO SHARPEN OVER THE MID-ATLANTIC COASTAL PLAIN, NOT TOO FAR EAST OF I-95. A SEA-BREEZE FRONT WAS WELL-DEFINED ON DOPPLER RADAR ACROSS SOUTHERN NJ AND DE AND HAS MOVED ABOUT 15 MILES INLAND AS OF 3 PM. DID NOT MAKE MANY CHANGES FROM THIS MORNING'S UPDATE TO THE AFTERNOON AND EVENING POP/WX GRIDS. WE ARE HIGHLIGHTING TWO SEPARATE FOR ISOLATED SHOWERS AND STORMS: 1)THE LOWER DELMARVA, WHERE ENHANCED LOW-LEVEL CONVERGENCE ALONG THE TROUGH AXIS AND LOCALLY HIGHER INSTABILITY ARE PRESENT AND 2) IN NORTHEAST PA AND NORTHWEST NJ WELL AHEAD OF A BACKDOOR COLD FRONT WHERE THE FOCUS FOR CONVECTION IS TERRAIN CIRCULATIONS. CONVECTION IN OUR NORTHERN ZONES WILL BE DELAYED UNTIL LATE THIS AFTERNOON (AFTER 4 PM) AND THIS EVENING AS UPSTREAM ACTIVITY OVER NORTH-CENTRAL PA HAS A WEAK STORM MOTION. THE BETTER LIFT ALONG THE BACKDOOR COLD FRONT WILL REMAIN NORTH OF THE AREA UNTIL LATE TONIGHT, LIMITED CONVECTIVE COVERAGE. THE COLD FRONT BOUNDARY WILL START TO MOVE IN FROM THE NORTHEAST LATE TONIGHT. DO NOT EXPECT MUCH PRECIP WITH IT OVERNIGHT AS THE BOUNDARY LAYER STABILIZES BEFOREHAND. DEBRIS CLOUDS FROM THIS EVENING'S CONVECTION WILL IMPACT NE PA AND NW NJ. ELSEWHERE, EXPECT CLOUDS WILL BE MUCH MORE SCATTERED AND THE WINDS WILL RELAX THIS EVENING, ALLOWING THE SURFACE TO RADIATE MORE EFFECTIVELY. INCREASING CLOUDS AND A LIGHT NORTHEAST WIND WILL MOVE SOUTHWESTWARD DURING THE EARLY MORNING AS THE FRONT APPROACHES. THIS SHOULD LIMIT THE EXTENT OF FOG DEVELOPMENT. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/... THE BACKDOOR COLD FRONT WILL CONTINUE TO PROGRESS SOUTHWESTWARD THRU THE AREA ON FRIDAY. THERE WILL BE A LAG BETWEEN THE FROPA AND ARRIVAL OF THE COOLER AIR. THE FORMER WILL OCCUR IN THE AFTERNOON, WHEN HIGH PRESSURE OVER SOUTHERN QUEBEC NOSES SOUTHWARD DOWN THE EASTERN SEABOARD. THIS PRESSURE SURGE WILL BE ACCOMPANIED BY BREEZY E TO NE WINDS THAT WILL ADVECT COOLER AIR INTO THE AREA. THEREFORE, THERE IS A CONSIDERABLE TEMPERATURE GRADIENT TOMORROW AFTERNOON, RANGING FROM THE 70S ALONG THE COAST AND IN NORTHERN NJ TO NEAR 90F IN EASTERN MD. ANOTHER REASON FOR THE LARGE TEMPERATURE GRADIENT IS THE CLOUD COVER, WHICH WILL BE HIGHER ACROSS NJ AND NORTHEAST PA THAN FARTHER TO THE SOUTH AND WEST. WITH MORE STABLE MARINE AIR ADVECTING INLAND DURING THE DAY, THE BEST CHANCE FOR SHOWERS AND STORMS WILL BE INLAND (OUT TOWARD READING AND THE EASTERN SHORE OF THE CHESAPEAKE BAY) AND DURING THE PEAK HEATING HOURS OF THE AFTERNOON. THE COVERAGE OF SHOWERS AND STORMS LOOKS TO BE SCATTERED IN THESE FAR WESTERN ZONES AND MORE ISOLATED CLOSER TO THE DELAWARE VALLEY. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... ONCE THE FRONT PUSHES SOUTH OF THE AREA FRIDAY EVENING, ANY REMAINING SHOWERS WILL MOVE SOUTH OF THE AREA OR DISSIPATE. HIGH PRESSURE WILL THEN BUILD BACK ACROSS THE EAST COAST FROM THE NORTH FROM SATURDAY, BEFORE IT MOVES OFFSHORE SUNDAY. THE HIGH WILL CONTINUE TO AFFECT THE AREA THROUGH TUESDAY, WHICH WILL PROVIDE MOSTLY DRY WEATHER ACROSS THE AREA. THERE IS SOME GUIDANCE INDICATING THERE MAY BE SOME SHOWER ACTIVITY ON THE SOUTHERN EDGE OF THE HIGH PRESSURE ACROSS THE SOUTHERN PORTIONS OF THE AREA OVER THE WEEKEND INTO MONDAY. ALL INDICATIONS ARE ANY PRECIPITATION SHOULD BE LIGHT. ONE THING OF NOTE IS MODELS ARE INDICATING AN AREA OF LOW PRESSURE DEVELOPING AND STRENGTHENING SLIGHTLY OFF THE SOUTHEAST COAST OVER THE WEEKEND. THEY MOVE THIS LOW NORTHWARD, WHILE WEAKENING IT, BUT KEEP IT OFFSHORE AS IT GETS CAUGHT UP IN THE SOUTHWEST FLOW ALOFT BY TUESDAY. DEPENDING ON HOW CLOSE IT GETS, THERE COULD BE SOME SCATTERED SHOWERS ACROSS THE AREA ON TUESDAY. MODELS HAVE SLOWED DOWN A COLD FRONT, WHICH IS NOW FORECAST TO BEGIN TO APPROACH THE AREA LATE WEDNESDAY AND MOVE ACROSS THE AREA THURSDAY. THERE IS A SLIGHT CHANCE FOR SHOWERS TO AFFECT THE NORTHWEST PORTIONS OF THE AREA WEDNESDAY, BUT IT LOOKS MORE LIKELY WEDNESDAY NIGHT AND THURSDAY FOR THE POTENTIAL FOR PRECIPITATION FOR THE REST OF THE AREA. TEMPERATURES COOL OFF SLIGHTLY SATURDAY, FOLLOWED BY A WARMING TREND SUNDAY THROUGH THE MIDDLE OF NEXT WEEK. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. ISOLATED SHOWERS AND STORMS COULD APPROACH ABE AND RDG BETWEEN 20- 01Z. DID NOT INCLUDE THIS IN THE TAFS DUE TO SUCH LOW CHANCES. OTHERWISE, VFR THRU 06Z. NLY WINDS 5-10 KT THIS AFTN. THE EXCEPTION IS ACY, WHERE WINDS ARE SELY IN WAKE OF A SEA-BREEZE FRONT. THE SEA BREEZE WILL LIKELY MAKE IT TO MIV LATE THIS AFTN AND THEN PERHAPS THE I-95 TERMINALS TOWARD 00Z. A BRIEF WIND SHIFT OUT OF THE SE WOULD OCCUR. PATCHY FOG COULD DEVELOP EARLY FRIDAY MORNING BUT A LIGHT NELY WIND AND CLOUDS SHOULD LIMIT THE EXTENT OF IT. ONLY HAVE MVFR RESTRICTIONS AT MIV FOR NOW. NELY WINDS INCREASE DURING THE DAY FRIDAY BEHIND A FRONT TO AROUND 10 KT. OUTLOOK... FRIDAY NIGHT-TUESDAY NIGHT...MOSTLY VFR. GUSTY E-NE WINDS AROUND 15- 20 KNOTS SATURDAY AFTERNOON. PATCHY FOG/STRATUS POSSIBLE AROUND DAYBREAK EACH DAY. && .MARINE... NO HAZARDS ON THE MARINE ANTICIPATED THRU FRIDAY MORNING. NELY WINDS WILL INCREASE THOUGH DURING THE DAY FRIDAY AND SCA CONDITIONS ARE LIKELY TO DEVELOP LATER THAT AFTERNOON IN OUR NORTHERN ZONES WITH 15- 20 KT WINDS (GUSTS TO 25 KT) AND SEAS OF 4-5 ARE FORECAST TO ARRIVE. OUTLOOK... FRIDAY NIGHT-SATURDAY NIGHT...SEAS REMAIN ABOVE SMALL CRAFT ADVISORY LEVELS WITH THE EASTERLY FETCH BEHIND THE BACKDOOR COLD FRONT FRIDAY NIGHT INTO SATURDAY. WINDS REMAIN ABOVE SMALL CRAFT ADVISORY LEVELS BEHIND THE BACKDOOR COLD FRONT AS WELL FRIDAY NIGHT INTO SATURDAY. SUNDAY-TUESDAY NIGHT...SEAS EXPECTED TO SUBSIDE BACK BELOW SMALL CRAFT ADVISORY CONDITIONS BY SUNDAY. WINDS AND SEAS THEN EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY LEVELS THROUGH TUESDAY NIGHT. && .RIP CURRENTS... THE THREAT FOR DANGEROUS RIP CURRENTS WILL BE ENHANCED FRIDAY AND THE UPCOMING LABOR DAY WEEKEND. NORTHEASTERLY WINDS SURGE BEHIND A BACKDOOR COLD FRONT OF 10 TO 15 KT WILL ARRIVE FRIDAY MORNING AND INCREASE TO 15-20 KT FRIDAY AFTERNOON THRU SATURDAY. WAVES WILL BUILD IN RESPONSE TO THIS WIND SURGE, FORECASTED TO INCREASE TO 4-7 FT BY LATE IN THE DAY FRIDAY. THE WINDS AND WAVES ALONG THE COAST SHOULD GRADUALLY SUBSIDE LATE SATURDAY INTO SUNDAY. SUBJECT TO CHANGE SEVERAL DAYS OUT, BUT IN-HOUSE GUIDANCE IS SUGGESTING A MODERATE RIP CURRENT RISK FRIDAY AND MODERATE TO POSSIBLY NEAR HIGH FOR SATURDAY. THE RISK SHOULD SUBSIDE A BIT BY SUNDAY BUT IT MAY STILL BE MODERATE. IT IS PARTICULARLY IMPORTANT FOR SAFETY AWARENESS TO SHARE THIS INFORMATION TO BEACHGOERS AND LIFEGUARDS WITH THE BEACH CROWD ANTICIPATED TO BE LARGER THAN NORMAL GIVEN IT'S LABOR DAY WEEKEND AND THERE IS PLENTY OF SUNSHINE IN THE FORECAST. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...ROBERTSON NEAR TERM...KLEIN SHORT TERM...KLEIN LONG TERM...ROBERTSON AVIATION...KLEIN/ROBERTSON MARINE...KLEIN/ROBERTSON RIP CURRENTS...KLEIN
Hazardous weather outlook, Sep 3, 3:56 PM EDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 356 PM EDT THU SEP 3 2015 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-042000- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 356 PM EDT THU SEP 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-042000- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 356 PM EDT THU SEP 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE RISK FOR THE FORMATION OF DANGEROUS RIP CURRENTS WILL BE ENHANCED FRIDAY THROUGH THE WEEKEND. THIS RISK WILL LIKELY BE GREATEST ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-042000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 356 PM EDT THU SEP 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 5:10 PM EDT | Special Weather Statement | PHI | Monroe | 50 min |
| Sep 3, 6:00 PM EDT | Special Weather Statement | PHI | Lehigh | 30 min |
| Sep 3, 6:23 PM EDT | Special Weather Statement | PHI | Northampton | 37 min |
Nearby
Small Craft Advisories in New Jersey, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.